# SDR SWIA201743145

- Difficulty date: March 9, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 27,805 hours, 20,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB CORRODED OUT OF LIMITS.  REMOVED AND INSTALLED BEAM ON PAX DOOR AFT WEB IAW SRM.
